# SDR SWAA2012020901296

- Difficulty date: February 7, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 8,768 hours, 5,211 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6544052
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL IN CABIN.  REMOVED AND REPLACED RECIRC FAN PER MM.
